Remarks on poincaré inequality and its applications to elliptic boundary value problems

Research output: Contribution to journalArticle

Abstract

We study Poincaré inequality on unbounded domains and its applications to the semilinear elliptic equation - Δu = up.

Original languageEnglish
Pages (from-to)633-640
Number of pages8
JournalTaiwanese Journal of Mathematics
Volume5
Issue number3
DOIs
Publication statusPublished - 2001 Sep

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Remarks on poincaré inequality and its applications to elliptic boundary value problems'. Together they form a unique fingerprint.

  • Cite this